Q. I have had the IUD for 2 years. I have pain in the vagina, blood tinged urine and burning sensation while urinating. Please help.

Answered by
Dr. Kamalpreet Kaur Nagpal
and medically reviewed by iCliniq medical review team.
Published on Jul 19, 2018 and last reviewed on: Aug 30, 2019

Hi,

I have had the IUD for 2 years now and my period stopped a year ago completely. I awoke from my sleep last night due to pain in the vagina. When I went to the bathroom, I urinated blood, a lot of it. I also had burning sensation while urinating. Why is this happening to me?

Dr. Kamalpreet Kaur Nagpal

Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

  • Blood in urine is called hematuria.
  • You have blood in urine as well as burning sensation while urinating.
  • Blood in urine has nothing to do with IUD (Intra Uterine Device).
  • There are chances of cystitis or growth in the urinary bladder.
  • This condition needs a detailed history and thorough evaluation. 
  • Do a complete urine examination and a scan of abdominal organs to rule out cystitis or growth in bladder.

Revert back with the reports to a gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist 

Also Read Answers From:

Related Questions & Answers


From the reports, kindly explain about my wife's burning sensation during urination.

Query: Hello doctor, My wife has been having a burning sensation of urine for more than a year now. Earlier, she took Taxim-O, but after stopping it, the burning sensation came back. When it comes, it stays for 5 hours or so. She feels very uncomfortable and hardly can move. She was advised to take Uroton...  Read Full >>


Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. I have seen reports sent by you (attachment removed to protect patient identity). Though all reports are normal, ultrasound shows cystitis (urinary bladder wall inflammation). This could be a subclinical infection. As no specific cause is found, I suggest you a trial...  Read Full

Do I have constipation because of IUD?

Query: Hi doctor, I had my Skyla IUD placed before two and a half years. In the last two months, my period has stopped for about two to three days. Then, again returned after another three days. This month, I had my periods for two times with terrible constipation and lower back pain. Could the progestero...  Read Full >>


Dr. Meenakshi Agarwal
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. IUD (intrauterine device) does not cause constipation. But, back pain can occur, because of the bleeding patterns after placing IUD. You can take syrup M2 tone (Ashoka and Lodhra) two tablespoons thrice daily for one month. Take Ibuprofen 400 mg thrice a day for three d...  Read Full

My sister is suffering from severe vaginal pain. What to do?

Query: Hi doctor, I need an opinion regarding my elder sister. She is 52 years old. She is diabetic and is suffering from severe vaginal pain for the last few weeks. While collection of pap smear, the swab was bloody and it was very painful for her. She is currently using Candid cream and Candid V6 tablet ...  Read Full >>


Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The reports of both pap smear and tumor markers are within normal limits and rules out any malignancy in terms of possible cervical cancer. However, the pain in vagina and blood tinge at her age, where she is likely menopausal, could be due to atrophic vaginitis. ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.